# SDR DBCA202212310011

- Difficulty date: December 31, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N900LC
- Make and model: Amd FALCON900
- Aircraft serial: 186
- Aircraft time: 9,709 hours, 5,332 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Starter Gen
- Part number: 8060160
- Part serial: 2231
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SUPPLEMENTAL:  1) MTN REMOVED AND REPLACED #3 STARTER GENERATOR, FIELD WIRES, POSITIVE CABLE AND NEGATIVE CABLE. 2) OPS CHECKS GOOD.
